Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 52, NWS Shreveport, LA

April 3, 20184 counties in Texas; 4 parishes in Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 3, 2018, 4:02 PM CDT for 4 counties in Texas; 4 parishes in Louisiana. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2018, 4:02 PM CDT (21:02 UTC)
Expired
Apr 3, 2018, 5:00 PM CDT
In force
58 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo Parish, LA, De Soto Parish, LA, Red River Parish, LA, Sabine Parish, LA, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, Shelby County, TX

The radar

The Shreveport radar (KSHV), 67 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 4:08 PM CDTTSTM WND DMGGarrison, TXREPORTS OF TREES DOWN AND ROOFS OFF BUILDINGS NEAR THE SQUARE.
Apr 3, 4:12 PM CDTTSTM WND DMG1 W Logansport, LATREE DOWN ON HWY 84 IN LOGANSPORT, POWER LINE DOWN ON HWY 764.
Apr 3, 5:03 PM CDTTSTM WND DMG2 Nnw Garrison, TXTREES AND POWER LINES DOWN ON CR 3291 OFF FM 95 NEAR GARRISON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:26 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.0 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2018-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 304 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2018-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 400 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
304 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
400 m²/s²
0-3 km storm-relative helicity
708 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

075 
WUUS54 KSHV 032102
SVRSHV
LAC017-031-081-085-TXC347-365-401-419-032200-
/O.NEW.KSHV.SV.W.0052.180403T2102Z-180403T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
402 PM CDT TUE APR 3 2018

The National Weather Service in Shreveport has issued a

* Severe Thunderstorm Warning for...
  De Soto Parish in northwestern Louisiana...
  Northwestern Red River Parish in northwestern Louisiana...
  Southeastern Caddo Parish in northwestern Louisiana...
  Northwestern Sabine Parish in northwestern Louisiana...
  Southern Panola County in northeastern Texas...
  Southeastern Rusk County in northeastern Texas...
  Northeastern Nacogdoches County in eastern Texas...
  Shelby County in eastern Texas...

* Until 500 PM CDT

* At 401 PM CDT, a severe thunderstorm was located near Tenaha, or 11
  miles south of Carthage, moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Carthage, Center, Mansfield, Logansport, Tenaha, Timpson, Garrison,
  Joaquin, Converse, Shelbyville, Oak Grove, Pleasant Hill, Huxley,
  South Mansfield, Gary City, Keachi, Grand Cane, Longstreet, Stanley
  and Keat Chie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9449 3212 9460 3224 9354 3175 9350
TIME...MOT...LOC 2101Z 264DEG 34KT 3198 9429 

HAIL...1.00IN
WIND...60MPH
 
$$

05
1 follow-up statement
618 
WWUS54 KSHV 032132
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
432 PM CDT TUE APR 3 2018

TXC347-401-032141-
/O.CAN.KSHV.SV.W.0052.000000T0000Z-180403T2200Z/
Rusk TX-Nacogdoches TX-
432 PM CDT TUE APR 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RUSK AND
NORTHEASTERN NACOGDOCHES COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 600 PM CDT for
northwestern Louisiana...and eastern and northeastern Texas.

LAT...LON 3170 9441 3214 9444 3224 9354 3175 9350
TIME...MOT...LOC 2131Z 264DEG 42KT 3202 9378 

$$

LAC017-031-081-085-TXC365-419-032200-
/O.CON.KSHV.SV.W.0052.000000T0000Z-180403T2200Z/
De Soto LA-Red River LA-Caddo LA-Sabine LA-Panola TX-Shelby TX-
432 PM CDT TUE APR 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR DE SOTO...NORTHWESTERN RED RIVER...SOUTHEASTERN CADDO AND
NORTHWESTERN SABINE PARISHES...SOUTHEASTERN PANOLA AND SHELBY
COUNTIES...

At 431 PM CDT, a severe thunderstorm was located near Mansfield,
moving east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Carthage, Center, Mansfield, Logansport, Tenaha, Timpson, Joaquin,
Converse, Shelbyville, Oak Grove, Pleasant Hill, Huxley, South
Mansfield, Gary City, Keachi, Grand Cane, Longstreet, Stanley, Keat
Chie and Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3170 9441 3214 9444 3224 9354 3175 9350
TIME...MOT...LOC 2131Z 264DEG 42KT 3202 9378 

HAIL...1.00IN
WIND...60MPH
 
$$

FB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 12:33 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 3, 12:33 PM CDT, 3 hours 29 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1233 PM CDT Tue Apr 3 2018

.AVIATION...
Showers and thunderstorms to increase in coverage across the
region, becoming widespread by 03/22Z with damaging winds
possible in some storms. Expect MVFR ceilings in and around
convection. Conditions to improve shortly after 03/00Z. Otherwise,
southwest winds up to 20 knots with higher gusts to remain
elevated and become northwest and then northeast overnight. Winds
to diminish to 10 to 15 knots on Wednesday. /05/

&&

.PREV DISCUSSION... /issued 1053 AM CDT Tue Apr 3 2018/

DISCUSSION...
Convection is rapidly developing across Central Texas. These
storms will likely expand in coverage and move eastward into
portions of East Texas and Louisiana south of Interstate 20 later
this afternoon. Per the 12z KSHV sounding, the environment across
the Four State Region is currently capped. Model guidance remains
consistent and in good agreement that the cap should rapidly erode
between 18z and 20z. A line of strong to severe convection should
quickly develop north of the Interstate 30 corridor along a
surface boundary currently moving southeast through North Central
Texas, Southeast Oklahoma, and Northwest Arkansas. Damaging winds
and large hail will continue to be the primary threats, but
isolated tornadoes cannot be ruled out. Per coordination with
neighboring WFOs and SPC, Severe Thunderstorm Watch #25 has been
issued through 23z.

The latest high-res models also suggest the surface pressure
gradient will remain tight leading to gusty winds through the
early evening hours. The grids were updated to reflect this change
and to extend the Lake Wind Advisory through 00z.

/09/

PREV DISCUSSION... /issued 754 AM CDT Tue Apr 3 2018/

AVIATION...
For the 03/12Z terminal forecast will prevail MVFR flight
categories for the sites through the mid morning hours when
the ceilings of 1-3 KFT are expected to break up returning to
VFR. This morning the clouds have been in and out between VFR and
MVFR and will include mention of TEMPO groups. Have omitted
mention of SHRA/TSRA until the afternoon hours when heating and
approach of a cold front will produce convection. The cold front
will move quickly through the sites into the evening with showers
and thunderstorms ending with a brief return to MVFR ceilings and
possible visibility restrictions. VFR will prevail for the last 6
hours of the forecast period. A tight pressure gradient today will
produce Southerly winds of 15-20 knots with higher gusts to 25-30
knots with winds in wake of the frontal passage shifting to the
Northwest and North. Toward the end of the forecast period the
surface winds will be Decreasing to the Northeast less than 10
knots. /06/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  44  64  42  73 /  70   0   0   0
MLU  45  63  40  72 /  80   0   0   0
DEQ  34  62  36  68 /  20   0   0  10
TXK  37  61  39  69 /  30   0   0  10
ELD  40  62  37  71 /  70   0   0   0
TYR  41  64  43  73 /  30   0   0  10
GGG  42  64  42  73 /  40   0   0  10
LFK  47  68  45  76 /  80   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 7 PM CDT this evening for ARZ050-051-
     059>061-070>073.

LA...Lake Wind Advisory until 7 PM CDT this evening for LAZ001>006-
     010>014-017>022.

OK...Lake Wind Advisory until 7 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 7 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

05/06/09
Hazardous weather outlook, Apr 3, 10:57 AM CDT, 5 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
1057 AM CDT Tue Apr 3 2018

ARZ050-051-059>061-070>072-LAZ001>003-010-017-OKZ077-TXZ096-097-
108>112-124>126-136>138-149>153-165>167-041200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-De Soto-Sabine-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-
Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
1057 AM CDT Tue Apr 3 2018

This Hazardous Weather Outlook is for portions of southwest
Arkansas, northwest Louisiana, southeast Oklahoma, east Texas and
northeast Texas.

.DAY ONE...Today and Tonight...

A Severe Thunderstorm Watch is in effect until 6 PM this
afternoon.

A Lake Wind Advisory is in effect until 7 PM this evening.

Strong to severe storms will be possible along and ahead of a
cold front that will move through the region this afternoon and
tonight. Damaging winds and large hail will be the primary
threats, but isolated tornadoes cannot be ruled out. Otherwise,
gusty southerly winds will make for hazardous boating conditions
on area lakes today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A series of storm systems will bring thunderstorms to the region
late Thursday night through Saturday and then again Sunday and
Monday. Although uncertainty exists, a few severe storms Friday
and Friday night cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will likely be needed this
afternoon and tonight.

ARZ073-LAZ004>006-011>014-018>022-041200-
Union-Claiborne-Lincoln-Red River-Bienville-Jackson-Ouachita-
Natchitoches-Winn-Grant-Caldwell-La Salle-
1057 AM CDT Tue Apr 3 2018

This Hazardous Weather Outlook is for portions of south central
Arkansas, north central Louisiana and northwest Louisiana.

.DAY ONE...Today and Tonight...

A Lake Wind Advisory is in effect until 7 PM this evening.

Strong to severe storms will be possible along and ahead of a cold
front that will move through the region this afternoon and
tonight. Damaging winds and large hail will be the primary
threats, but isolated tornadoes cannot be ruled out. Otherwise,
gusty southerly winds will make for hazardous boating conditions
on area lakes today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A series of storm systems will bring showers and thunderstorms to
the region late Thursday night through Saturday and then again
Sunday and Monday. Although uncertainty exists, a few severe
storms Friday and Friday night cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters will likely be needed this
afternoon and tonight.

09

In the hours before

Local storm report, Apr 3, 3:13 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             BATTIEST                34.39N 94.93W
04/03/2018  E1.00 INCH       MCCURTAIN          OK   PUBLIC

            RETIRED CO-OP OBSERVER REPORTS QUARTER SIZE
            HAIL IN BATTIEST.

&&

20
Local storm report, Apr 3, 3:19 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
319 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             RUSK                    31.80N 95.15W
04/03/2018  E0.88 INCH       CHEROKEE           TX   PUBLIC

            PUBLIC REPORT VIA KLTV FACEBOOK PAGE.

&&

20
Special weather statement, Apr 3, 3:27 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Shreveport LA
327 PM CDT TUE APR 3 2018

ARZ059-OKZ077-TXZ096-097-032045-
Little River AR-McCurtain OK-Bowie TX-Red River TX-
327 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SOUTHERN MCCURTAIN...NORTHWESTERN BOWIE AND RED RIVER COUNTIES UNTIL
345 PM CDT...

At 327 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Idabel to near Deport. Movement
was east at 35 mph.

Half inch hail, brief moderate rainfall and winds in excess of 30
mph will be possible with these storms.

Locations impacted include...
Clarksville, Idabel, De Kalb, Arkinda, Bagwell, Manchester, Detroit,
Avery, Millerton, Annona, Haworth, Garvin, Moon, Beaverdams,
Goodlake, Goodwater, Shinewell, America, Bokhoma and Farmers Hill.

A severe thunderstorm watch remains in effect until 600 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.

LAT...LON 3371 9531 3399 9505 3391 9443 3346 9455
      3351 9531
TIME...MOT...LOC 2027Z 258DEG 33KT 3391 9494 3358 9538

FB
Local storm report, Apr 3, 3:36 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
336 PM CDT TUE APR 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             6 N REKLAW              31.96N 94.99W
04/03/2018  E1.00 INCH       CHEROKEE           TX   PUBLIC

            PUBLIC REPORTS QUARTER SIZE HAIL NEAR LAKE
            STRIKER VIA BROADCAST MEDIA.

&&

20
Special weather statement, Apr 3, 3:40 PM CDT, 22 minutes before
Special Weather Statement
National Weather Service Shreveport LA
340 PM CDT TUE APR 3 2018

TXZ150>153-165-166-032130-
Panola TX-Angelina TX-Nacogdoches TX-San Augustine TX-Shelby TX-
Rusk TX-
340 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PANOLA...SOUTHEASTERN
RUSK...NACOGDOCHES...SHELBY...CENTRAL ANGELINA AND SAN AUGUSTINE
COUNTIES UNTIL 430 PM CDT...

At 339 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Minden to near Lufkin. Movement was east
at 65 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Lufkin, Nacogdoches, Center, Huntington, San Augustine, Tenaha,
Timpson, Garrison, Joaquin, Melrose, Martinsville, Bland Lake,
Neuville, Woden, Etoile, Macune, Shelbyville, Minden, Burke and
Appleby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 600 PM CDT for
eastern and northeastern Texas.

LAT...LON 3203 9405 3116 9406 3122 9477 3204 9470
TIME...MOT...LOC 2039Z 270DEG 57KT 3199 9468 3138 9473

05
Special weather statement, Apr 3, 3:45 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
345 PM CDT TUE APR 3 2018

ARZ050-051-059-060-OKZ077-TXZ096-097-108-109-111-112-032130-
Howard AR-Hempstead AR-Sevier AR-Little River AR-McCurtain OK-
Cass TX-Bowie TX-Red River TX-Franklin TX-Morris TX-Titus TX-
345 PM CDT TUE APR 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...NORTHWESTERN
HEMPSTEAD...SEVIER...HOWARD...SOUTHEASTERN MCCURTAIN...NORTHWESTERN
CASS...NORTHEASTERN FRANKLIN...BOWIE...NORTHERN MORRIS...NORTHERN
TITUS AND RED RIVER COUNTIES UNTIL 430 PM CDT...

At 345 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of De Queen to near Deport.
Movement was east at 45 mph.

Half inch hail, brief moderate rainfall and winds in excess of 40
mph will be possible with these storms.

Locations impacted include...
Texarkana, De Queen, Ashdown, Nashville, New Boston, Clarksville,
Mineral Springs, Dierks, Horatio, Foreman, Boxelder, Umpire, Idabel,
Broken Bow, Nash, Hooks, De Kalb, Bogata, Redwater and Maud.

A severe thunderstorm watch remains in effect until 600 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.

LAT...LON 3429 9393 3427 9394 3426 9393 3419 9392
      3418 9382 3401 9382 3400 9373 3318 9430
      3338 9531 3354 9531 3430 9447 3419 9447
      3419 9425 3432 9425
TIME...MOT...LOC 2045Z 268DEG 39KT 3407 9453 3345 9532

FB

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 1:59 PM CDTSpecial Weather StatementSHVCherokee46 min
Apr 3, 2:31 PM CDTSpecial Weather StatementSHVRed River44 min
Apr 3, 2:48 PM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk, Smith57 min
Apr 3, 2:49 PM CDTSevere Thunderstorm WarningSHVBowie, Red River41 min
Apr 3, 3:21 PM CDTSevere Thunderstorm WarningSHVHarrison, Nacogdoches, Panola, Rusk, Shelby39 min
Apr 3, 3:27 PM CDTSpecial Weather StatementSHVRed River18 min
Apr 3, 3:40 PM CDTSpecial Weather StatementSHVAngelina, Nacogdoches, San Augustine, Shelby50 min
Apr 3, 3:45 PM CDTSpecial Weather StatementSHVBowie, Red River45 min
Apr 3, 3:48 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion, Panola57 min
Apr 3, 3:58 PM CDTTornado WarningSHVPanola, Shelby32 min
Apr 3, 4:04 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby14 min
Apr 3, 4:14 PM CDTTornado WarningSHVSabine, Shelby6 min
Apr 3, 4:30 PM CDTSevere Thunderstorm WarningSHVAngelina, Nacogdoches, Sabine, San Augustine, Shelby45 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningSHVPanola, Shelby30 min
Apr 3, 5:14 PM CDTSevere Thunderstorm WarningSHVSabine, San Augustine, Shelby46 min
Apr 3, 5:45 PM CDTSpecial Weather StatementSHVAngelina45 min
Apr 3, 6:00 PM CDTSevere Thunderstorm WarningSHVSabine60 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more59 min
Apr 3, 4:44 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Caldwell, De Soto, Grant and 7 more46 min
Apr 3, 5:16 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Ouachita, Union59 min
Apr 3, 5:30 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, Caldwell, De Soto, Grant and 7 more60 min
Apr 3, 6:12 PM CDTSevere Thunderstorm WarningSHVOuachita, Union33 min
Apr 3, 6:30 PM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Ouachita and 1 more45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Severe Thunderstorm Warnings in Louisiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.